# SDR ASAA2025031956700

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 60,669 hours, 18,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR FAILED POST HEALTH CHECK SRXR430X. GROUNDED - YES. PERFORMED FWD ENTRY DOOR UPPER AND LOWER GATE BALL ADJUSTMENT AND RECHECKED FWD ENTRY DOOR POST HEALTH CHECK TORQUE MEASUREMENT IN REF TO B737 AMM 52-11-00-820-801-AND AMM 52-11-00-700-804 ADJUSTMENT AND HEALTH CHECK TORQUE MEASUREMENT GOOD SRXR430X.
